A 19-year-old male asked:
Disclaimer

my 20 year old daughter threw up all night as well as diarieh. it a side effect from anti malaria pills. should we see a doctor? heading to amazon now

1 doctor answer
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes, I would see a: Dr. She could be dehydrated from all that vomiting and diarrhea. She may need IV fluids.
Answered on Jun 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Workup: Your child needs a complete medical workup to determine the source of his problem. He needs a complete blood count sed rate and blood cultures.
A 2-year-old female asked:
Dr. Nestor Del rosario
34 years experience Addiction Medicine
Reexamination: I don't see anything contraindicated that they can eat. The problem is they don't eat and since they are small, their blood volume is also less and ca ... Read More
A 34-year-old male asked:
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
Malaria: Hello. There is different treatments for malaria, There is a treatment given to people already infected with malaria and there is medications given to ... Read More
A 36-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Not CH: Cystic hygroma is a disorder of the lymphatic tissue that is evident at birth. It may persist if not removed, but does not appear new in a 13 yo. Th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month